# SDR WVER2015111600006

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 22,374 hours, 15,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Bombdr
- Component part number: SH670146995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP IS DENTED BETWEEN MID AND OTBD HINGE ARMS ON LOWER SIDE.
